# SDR SWAA2022060707088

- Difficulty date: May 12, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL # 120BF HAS CORROSION AT FWD RH CORNER AREA. / [01] SMOOTH OUT AREA ON FWD CARGO FLOOR PANEL #120BF PER B737-700 SRM 51-10-02-0G-0;[02] VERIFIED CORROSION REMOVAL.;[03] AFTER CORROSION REMOVAL FOUND OUT OF LIMITS DUE TO LENGTH OF DAMAGE PER B737-700 SRM 53-00-53-1A-1;[04] CERTIFIED;[05] REPLACED FWD CARGO COMP. FLOOR PANEL #120BF REF. B737-700 AMM #25-52-10-400-801. FLOOR PANEL #120BF WILL BE INSTYALLED ON CARD #TTG8Q00BLQJ2;[06] VERIFIED STEP 5.
